# SDR IPXA2016032301129

- Difficulty date: March 7, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00223
- Condition: Corroded
- Location: Bs 1561
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN FRAME AT BS 1561 HAS CORROSION BETWEEN L1R AND L3R, ACCOMPLISHED BLEND REPAIR ON MAIN CABIN FRAME BS 1561 BETWEEN L1R AND L3R IAW SRM 53-00-00, FIG 205.
